# SDR AALA2018101090005

- Difficulty date: October 9, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 53,554 hours, 21,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A00041028
- Condition: Corroded
- Location: Bs 767-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CARGO TRACK JUST INBOARD OF THE DOOR THRESHOLD WEB BS 767 -827, RBL 14.  REPLACED THE CARGO TRACK IAW 51-00-05-R1.
